HTC13: The Journey || Part 2: Overdose

Prescription pills are hard. 

During my journey, I was on pills that weren’t working, but they were damaging me. They lowered my IQ, made me feel foggy, and the dosing was never right. They made me moody and sometimes insane. If I took them, I probably had seizure. If I didn’t take them, I definitely had a seizure. Stuck between a rock and a hard place, because of a little round circle of chemicals. 

There are lots of laments on almost every page of my journal about how much I hated my meds. And how frustrating it was to keep track of them. Yes, even with the little pill trays. But July 5th was by far the worst. 


Monday, July 6th, 2015

Sunday was a horrible day. It was good because Marc came to church and Andre preached. He was amazing, and it was cool to be there at FCC. But when I came home Mom and I thought I hadn’t taken my pills yet, so I took them. (I had a seizure before church). About 15 minutes later I was getting very dizzy. I fell up the stairs and eventually I couldn’t walk. I began to feel extremely nauseas and frightened. Dad and Matt Lewis had to carry me to my room and I laid down.

At this point I knew I had overdosed on my meds. I told mom she didn’t have to stay with me. But I got worse when she left. I started pouring sweat. I was vomiting so violently my chest was hurting and I thought I was having a heart attack.

Mom called 911 and I honestly prayed that the Lord would take me right then and there. I at least wanted to pass out. They got me onto a stretcher. I could not open my eyes or move. I remember hearing Mom’s voice and then the EMT’s messing up my IV. Next thing I knew I was on the hospital bed experiencing the worst pain of my entire life.

I heard the voices of the nurse, NP, and doctor come and go, and I got 2L of fluids, kept throwing up, and writhing in pain. I did not have a heart attack. When they sent me home I was still throwing up but I was stable.

I was put right into bed and woke up around 11 and was able to open my eyes. I face-timed Deb and Marie.

The whole church was there to pray for me after I left. Ma’am said they continued to do so during the whole cookout.


It is tormenting and it brings me to my knees. Overdosing is devastating.

Take care of yourselves and others.

Mally.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s